What are the side effects of overdose of Vitamin Pills?


Side effects of an overdose of Vitamin Pills: Vitamins are very important to keep the body healthy. In particular, our body needs to be immune to germs. Vitamin D is essential for the proper functioning of the immune system. Vitamin D deficiency can lead to various problems such as damage to the bones and weakening of the body.

Doctors recommend prescribing vitamin D tablets to treat this deficiency. But the benefit of these pills is that overeating can have serious side effects. Let us know in detail what they are.

Vitamin Pill Dosage:

The body needs 30-60 ng / mL of vitamin D. Some people eat more than this amount, which causes many unexpected problems for the body. Vitamin D tablets in excess of 100ng / mL can become toxic. Therefore, take only the amount recommended by your doctor. Do not take the pills yourself without consulting your doctor for any reason.

Calcium levels:

Vitamin D plays an important role in the absorption of calcium in the diet. Therefore, if you take too much vitamin D, the level of calcium in the blood will not be stable. The body should have a calcium level of 8.5 to 10.8 mg / dL. Too much of this can cause vomiting, dizziness, constipation, and abdominal pain. Also, some people experience dizziness, frequent urination, loss of appetite, kidney stones, high blood pressure, dehydration and some heart problems.

side effects of overdose of Vitamin Pills

Mood swings:

High levels of vitamin D can cause a change in the amount of calcium in the body, leading to ‘hypercalcemia’. Thus directly affecting your mood. Problems such as confusion, depression, and psychosis can also develop. See a doctor immediately if you have any of these symptoms.

Kidney damage:

Excess vitamin D in the body causes direct damage to the kidneys. The resulting calcium levels can lead to complete kidney failure. This condition can be diagnosed by frequent urination.

Intestinal problems:

High levels of vitamin D in the body can cause changes in calcium levels, leading to intestinal problems such as vomiting, dizziness, loss of appetite, constipation and diarrhea. These symptoms may be different for each person. So do not take too much vitamin D tablets under any circumstances.

Recent Posts